Penis shaft constantly dry after swelli... - Men's Health Forum

Men's Health Forum
22,179 members3,789 posts

Penis shaft constantly dry after swelling due to circumcision infection?

Rosie147
Rosie147

Is this normal? Has anyone been through this?

I'm not sure if it's normal since I do suffer from eczema BUT this isn't itchy at all, just dry all the time, and flaky some of the time. If I had sex like this it would definitely cause a red rash. Luckily I won't but does the dryness go away?

Also generally, does dry and flaky skin happen post severe swelling? Cheers.

20 Replies
oldestnewest
HiddenThis reply has been deleted
Rosie147
Rosie147 in reply to Hidden

I don't want to use steroids on my penis because it thins the skin and causes red scrotum syndrome.

The dryness was only caused by the swelling, which it has been reported to. Should I just leave it?

Much wondering if anyone else has been through it

HiddenThis reply has been deleted
Rosie147
Rosie147 in reply to Hidden

Yeah I agree, it's really weak...

But I might just wait it out since it's a side effect of swelling and no itchiness. Good idea?

HiddenThis reply has been deleted
Rosie147
Rosie147 in reply to Hidden

Thanks buddy,

My main question was if the dry, flaky skin is a side effect of swelling from infection.

I have the same thing, developed it after long term use of anti fungal creams, and now I'm considering circumcision to get RID of it (the glan develops extra layers of skin over time)

If you find out what it is, let me know. It just gives me a rash if I masturbate or have sex

Rosie147
Rosie147 in reply to Quentin281

Should I stop using anti fungal creams?

Quick question - did you use the anti fungal with STEROIDS in it (e.g. hydrocortisone, betamethasone) or just vanilla canesten?

The answer to my question is imperative, please answer asap.

I assume it is the steroids which have caused the red scrotum syndrome, not the clotrimazole.

Quentin281
Quentin281 in reply to Rosie147

Don't think it was steroidal, only the first time I used it, it was, later I used Canesten and Luliconazole. My infections have gone. Just left with a red patch now. Very annoying, want to get rid of it.

Rosie147
Rosie147 in reply to Quentin281

Can it really cause that? I guess I should stop canesten. Please check your first antifungal cream and check for steroids. Canesten HC etc.

If not, I'll just stop. But please check for me, it's really important.

Where did you get the information that anti fungal overuse causes rashes?

Rosie147
Rosie147 in reply to Quentin281

btw, check out itsan.org if you haven't already (assuming you've used long term steroid creams).

Quit the use of steroids and treat for yeast. If you have retraction problems, I can coach you through simple exercises to cure it. Circumcision won’t make the yeast go away.

Hey, I had the same problem after circumcision, don't worry about that, it will go away after a time, I didn't use creams or steroids.

Skertchly
Skertchly in reply to MF14

How much time?

MF14
MF14 in reply to Skertchly

I had a dry penis from 3 to 5 days

Apply organic coconut oil atleast twice a day. You should be okay brother

You don’t need to apply any creams or anything you haven’t got eczema. People here give bad advice. Your glans has been exposed it will dry up and flake for a couple of weeks then it will settle and disappear just like mine did and the majority of people that have been circumcised did.

The swelling can cause the outer layer of tissue to develop fine cracks which then cause iy to be shed. It sounds quite normal.

The foreskin has multiple functions. One of which is to keep the head and shaft inside the foreskin moist. Now that you have had a circumcision, it will be dry.

You may also like...